Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lou's request-papillion Sheilac

Posted by Lou Pilder on April 1, 2012, at 21:24:03

In reply to Trileptal rash!!!, posted by Sheilac on March 31, 2012, at 17:36:49

> Yuk, for the past week I have been dealing with a rash on my face that I thought was caused by make-up.
>
> I have stopped wearing make-up, but still have this awful blotchy, red, itchy rash on my face and now it had spread to my ears!
>
> I am wondering if this red, hot, itchy mess is caused by my 600mg of Trileptal. I did get a reaction from Lamictal (blisters in the mouth).
>
> I'm afraid I need to stop the Trileptal and load up on antihistamines and hope I stop itching!
>
> Sheilac,
You wrote,[...a rash on my face...]
Could you look at thid and see if your rash is similar?
Lou
http://images.rheumatology.org/viewphoto.php?imageld=2862550&albumId=75693

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lou Pilder thread:1014675
URL: http://www.dr-bob.org/babble/20120328/msgs/1014744.html